MathSciNet Relay Station
MathSciNet bibliographic data
MR2381597 60K35 (60K37 60K40 82B41 82B44)
Caravenna, F.; Giacomin, G.; Zambotti, L. Infinite volume limits of polymer chains with periodic charges. Markov Process. Related Fields 13 (2007), no. 4, 697–730.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement